# SDR SWAA2018121327649

- Difficulty date: December 7, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6567798
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STAB STA 129.5, LOWER END OF 2ND FROM FRONT VERTICAL STIFFENER.  REPAIRED SPAR PER SRM.
